# SDR UALA2010082303103

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 40,582 hours, 10,967 cycles
- Engine: Pwa PW4056
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 425402
- Part serial: 422
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START. HANGS BETWEEN 25 & 35 PERCENT RPM & SHUTS DOWN WITH FAULT LIGHT ON.  ATTEMPTED 3 STARTS.  1ST START APU STARTED UP NORMAL.  2ND START APU START VERY SLOW & STARTED TO HANG AT 35 PERCENT.  3RD ATTEMPT APU HAD A HUNG START & FAULTED.  EGT NORMAL ON ALL ATTEMPTS.  SUSPECT STARTER FAILING.  REPLACED STARTER.  REPLACED FCU, IGV ACTUATOR & INLET PRESSURE SENSOR, APU STARTS ONCE & HAS HANG STARTS 2 ND AND 3 RD TIME.  NO FAULTS WITH ECU, EGT INCREASES NORMAL & HANGS BETWEEN 25-35 PERCENT. FOUND "APU FAULT" DISPLAYED. REPLACED ECU, NO HELP. REINSTALLED ORIGINAL. CONTINUED T-S. REPLACED BATTERY & CHARGER.  SUCCESSFULLY STARTED APU SEVERAL TIMES.  NO DEFECTS NOTED.
